MathSciNet Relay Station
MathSciNet bibliographic data
MR428275 (55 #1300) 54D15 (54E35)
Gruenhage, Gary Continuously perfectly normal spaces and some generalizations. Trans. Amer. Math. Soc. 224 (1976), no. 2, 323–338.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement